# SDR CA111220002

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 37,967 hours
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Part time: 37,733 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASK RJ2-53-280-607, MRM TASK 53-61-153, IAW REQUIREMENTS OF ADCF-2011-30, PART B, 2 CRACKS WHERE FOUND ON THE FORWARD FACE OF REAR BULKHEAD WEB AT BS 621.  CRACK A WAS FOUND TO BE .400" LONG ABOUT 0.400" FROM RIVET LINE ON REL 27.5 AND 16.5" FROM FLOOR WL 73.5. CRACK B WAS FOUND TO BE 1.5" LONG AND 0.400" FROM RIVET LINE. LOCATED ON EL 0.00 AND 8.5"UP FROM WL 120.5.  PREVIOUS DAMAGE LOCATED 13" BELOW NEW DAMAGE.  REPAIRS TO CARRIED OUT IAW REO601R-53-1285, REV D.
